I have been taking 20mg of lexapro for 5 days now.i'v been taking it at night because it can cause drowsiness and with my job i drive alot but when i wake in the morning i feel like i have the shakes is this normal ?
This is probably nothing to worry about and will go away with continued use of the Lexapro. That being said, if the shakes become bothersome, please contact the doctor and let him/her know what you are experiencing. Tremor, an involuntary rhythmic motion of some part of the body, is listed as a serious side effect of Lexapro and needs to be reported to the doc.
Good luck with the new med and keep in touch,
I know you posted this alooong time ago, but I experience the same thing on Zoloft, however I only can sleep for 3 hrs. and I wake up every 45mins in between with the shakes (very scary). I take my Zoloft in the morning and always have and this still happens. Did the shakes ever go away for you??
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2011 • 2 answers
Posted 5 May 2015 • 1 answer
Posted 15 Jun 2015 • 1 answer
Posted 30 Dec 2015 • 4 answers
Has anyone ever found taking 5 mg at night and 5 mg in the morning works and doesn't make them feel?
Posted 2 days 5 hours ago • 3 answers